Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Remedy for itchy hives and stomach pain after taking steroid injection?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi doctor l get hives on my body every alt days. They are itchy. Sometimes hives are followed by pain in stomach. Doc gave me some steriod injection post which I am getting hives daily Pls advice.
Posted Sat, 1 Mar 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Urticaria, need to find out cause Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Now your problem is that of urticaria. I would like to know certain details from you regarding this problem. Since when are you developing hives? Are you presently on any medicines other than anti allergics? Do you take any antibiotics or pain killers or any other medicines irregularly? Urticaria can develop due to intake of medicines as well as due to some internal infections. Do you have any chronic abdominal infection causing recurrent episodes of diarrhoea? Any cough, cold or fever? Any pain while urination? Have you ever been investigated for this allergy? Do you relate the episodes of urticaria with intake of any food stuffs? Also please provide details about the treatment that you are taking at present. I am sure I will be able to help you more once you provide me the above details. Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor